Menu
Wells, Purcell & Kraatz

Overdosed


It is not a well known fact that Acetaminophen can cause significant liver damage leading to health problems, medical bills and possibly death.  Below is an excerpt from an FDA report… educate yourself and spread the word to your friends and family by email, linking to our WPK blog or the FDA site.

“Acetaminophen overdose is one of the most common poisonings worldwide,” according to the National Institutes of Health.”

“Taking too much of this pain reliever can lead to liver failure or death.”

“The FDA has set the recommended maximum for adults at 4,000 milligrams per day. It’s easier to reach this limit than you might think; one gel tablet of Extra Strength Tylenol, for example, contains 500 mg.”

“Consumers should not take more than the prescribed dose of any medication that contains acetaminophen, according to the FDA, and should avoid taking more than one acetaminophen product at a time. Drinking alcohol while taking acetaminophen also puts you at risk.”

FDA acetaminophen dosage warning

Share this Article

WELLS, PURCELL & KRAATZ

Get your questions answered - Call for a Free Consultation (817) 380-8362